MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. VALOR NAIL; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHT MEDICAL TECHNOLOGY, INC. VALOR NAIL; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 4151150075
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted in the patient.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient underwent a surgical procedure to treat a tri-malleolar fracture with a hindfoot nail.The posterior calcaneus screw was revised as it had backed out of the nail.The same screw was re-inserted through the nail and an end cap was used to prevent the screw from backing out again.After the surgeon inserted the end cap, he wanted to advance the posterior screw a little further which he was able to with the end cap on.He then tested to see that the end cap was working and could not back-out the posterior screw with the end cap on.

Brand Name
VALOR NAIL
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
nathe hendricks
1023 cherry rd
memphis, TN 38117
9014516318
MDR Report Key12790617
Report Number0001043534-2021-00221
Device Sequence Number19801968
Product Code HSB
UDI-Device Identifier00840420115843
UDI-Public00840420115843
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4151150075
Device Catalogue Number4151150075
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59
Patient SexMale
Patient Weight105 KG